Alert archive / Mississippi / Tornado Warnings in 2006
Tornado Warning 71, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Nov 14, 2006, 6:28 PM CST for Pearl River County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 14, 2006, 6:28 PM CST (00:28 UTC)
- Expired
- Nov 14, 2006, 7:00 PM CST
- In force
- 32 min
- Issued by
- NWS New Orleans, LA
- Area
- Counties, with a storm outline in the text
County Pearl River County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 467 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLIX 150029 TORLIX MSC109-150100- /O.NEW.KLIX.TO.W.0071.061115T0028Z-061115T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 628 PM CST TUE NOV 14 2006 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * TORNADO WARNING FOR... PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI * UNTIL 700 PM CST * AT 626 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER PEARL RIVER COUNTY...OR ABOUT 10 MILES SOUTH OF POPLARVILLE...MOVING EAST AT 30 MPH. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST TUESDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. LAT...LON 3077 8965 3066 8960 3066 8934 3083 8935 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Nov 14, 4:19 PM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Nov 14, 4:19 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
419 PM CST TUE NOV 14 2006
.DISCUSSION...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS INCLUDING
TORNADOES FOR MUCH OF THE AREA THE REMAINDER OF THIS AFTERNOON
THROUGH WEDNESDAY MORNING. THE TORNADO THREAT AND SEVERE DAMAGING
STRAIGHT LINE WINDS WILL INCREASE DRAMATICALLY OVER THE NEXT
COUPLE HOURS.
STRONG NORTHWEST FLOW SHORTWAVE TROUGH AND ASSOCIATED STRONG UPPER
JET MOVING INTO THE HIGH PLAINS IS STILL EXPECTED TO CARVE OUT A
DEEP TROUGH AND UPPER LOW AS IT SWINGS THROUGH THE LOWER MS VALLEY
ON WEDNESDAY. THE WARM FRONT...LOCATED FROM JUST WEST OF BATON
ROUGE TO NEAR HOUMA AT 22Z...IS EXPECTED TO LIFT NORTH THROUGH THE
FORECAST AREA THIS EVENING...THEN THE ASSOCIATED COLD FRONT WILL
MOVE THROUGH THE AREA WEDNESDAY MORNING THROUGH EARLY AFTERNOON.
STRONG DYNAMICS...RAPIDLY INCREASING MOISTURE...MODERATE
INSTABILITY...AND STRONG SHEAR WILL REMAIN SUPPORTIVE OF SEVERE
THUNDERSTORMS AND LOCALLY HEAVY RAINFALL THROUGH WEDNESDAY
MORNING. THE MODERATE RISK MEANS THERE IS POTENTIAL FOR
SIGNIFICANT SEVERE WEATHER...OR MORE WIDESPREAD COVERAGE OF STRONG
DAMAGING WINDS. THOSE AT GREATEST RISK...IN TEMPORARY TRAILERS OR
OTHER UNSECURED STRUCTURES...SHOULD HAVE STURDY SHELTER OR
PERMANENT HOME AVAILABLE IN CASE A WARNING IS ISSUED OR SEVERE
WEATHER SUDDENLY DEVELOPS. NEIGHBORS AND FAMILY MEMBERS SHOULD
CHECK ON THOSE THAT MIGHT NOT HAVE MEANS TO RELOCATE TO A STURDY
SHELTER OR PERMANENT HOME.
HEAVY RAIN POTENTIAL IS CAUSE FOR SOME CONCERN BECAUSE OF VERY
HIGH RAINFALL RATES...HOWEVER...THE FAST MOVEMENT OF THE STRONGER
STORMS SHOULD KEEP RAINFALL AMOUNTS FROM GETTING TOO OUT OF HAND.
COULD STILL SEE SOME WIDESPREAD 2 TO 3 INCH AMOUNTS WITH LOCAL QPF
OF 4 TO 5 INCHES. THIS COULD CAUSE SOME FLOODING PROBLEMS IN
POORLY DRAINED AREAS.
AFTER COLD FRONTAL PASSAGE WEDNESDAY...MUCH COLDER AIR WILL MOVE
INTO THE AREA LATE WEDNESDAY THROUGH FRIDAY. TEMPERATURES COULD BE
COLD ENOUGH FOR FROST IN SOME NORTHERN LOCATIONS THURSDAY NIGHT.
&&
.MARINE...
UPGRADED SMALL CRAFT ADVISORY TO GALE WARNING FOR THE COASTAL
WATERS EAST OF THE MS RIVER FOR PORTIONS OF WEDNESDAY AND
WEDNESDAY NIGHT. THERE COULD BE GUSTS TO GALE FORCE WEST OF THE MS
RIVER...BUT SUSTAINED WINDS SHOULD REMAIN BELOW GALE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 61 67 42 60 / 90 90 10 10
BTR 63 69 43 60 / 90 70 10 0
MSY 65 75 47 61 / 90 90 10 10
GPT 63 73 44 61 / 90 90 10 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 6 AM CST THURSDAY
FOR GMZ530.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 8 AM CST
WEDNESDAY FOR GMZ555-GMZ575.
SMALL CRAFT ADVISORY FROM MIDNIGHT WEDNESDAY NIGHT TO 12 PM CST
THURSDAY FOR GMZ555-GMZ575.
GALE WARNING FROM 8 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT
FOR GMZ555-GMZ575.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 12 PM CST
THURSDAY FOR GMZ550-GMZ570.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 6 AM CST THURSDAY
FOR GMZ530.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 8 AM CST
WEDNESDAY FOR GMZ555-GMZ575.
SMALL CRAFT ADVISORY FROM MIDNIGHT WEDNESDAY NIGHT TO 12 PM CST
THURSDAY FOR GMZ555-GMZ575.
GALE WARNING FROM 8 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT
FOR GMZ555-GMZ575.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 12 PM CST
THURSDAY FOR GMZ550-GMZ570.
&&
22Hazardous weather outlook, Nov 14, 3:00 PM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 300 PM CST TUE NOV 14 2006 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-150100- PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM- PASCAGOULA TO SW PASS MISSISSIPPI RIVER 20-60 NM OUT- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER 20-60 NM OUT-AMITE- ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS- LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES- LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE- POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST- ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE- UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL- WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 300 PM CST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ...THUNDERSTORMS AND HEAVY RAIN... A TORNADO WATCH IS IN EFFECT FOR THE WESTERN HALF OF THE OUTLOOK AREA UNTIL 7 PM. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT ACROSS PORTIONS OF SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA...NORTH AND WEST OF NEW ORLEANS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST AND SOUTH OF NEW ORLEANS...AND ALONG THE MISSISSIPPI COAST. A WARM FRONT AND UPPER LEVEL DISTURBANCES WILL MOVE ACROSS WESTERN AND SOUTHERN PORTIONS OF EAST CENTRAL AND SOUTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI THIS AFTERNOON AND EVENING. CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES THROUGH THE EARLY EVENING HOURS IN THE TORNADO WATCH AREA. AN UPPER-LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED STRONG COLD FRONT WILL MOVE QUICKLY THROUGH THE REGION LATE TONIGHT INTO WEDNESDAY MORNING. CONDITIONS WILL AGAIN FAVOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT LATE TONIGHT INTO WEDNESDAY MORNING. ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES ARE POSSIBLE ONCE AGAIN OVERNIGHT...ESPECIALLY OVER EXTREME SOUTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND PARTS OF EAST CENTRAL AND SOUTHEAST LOUISIANA...NORTH OF INTERSTATE 10 AND LAKE PONTCHARTRAIN. IN ADDITION...DAMAGING WINDS IN EXCESS OF 60 MPH ARE POSSIBLE AS A SQUALL LINE OF STORMS APPROACHES EXTREME SOUTHWEST MISSISSIPPI LATE TONIGHT. HEAVY RAINFALL WILL ACCOMPANY SOME OF THE THUNDERSTORMS TODAY WITH LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES. LATE TONIGHT...MORE WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED. ...MARINE... STRONG SOUTH WINDS ARE EXPECTED OVER THE COASTAL WATERS TONIGHT. A SMALL CRAFT ADVISORY WILL BE IN EFFECT AFTER 9 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MODERATE RISK OF SEVERE THUNDERSTORMS WILL EXIST WEDNESDAY MORNING ACROSS EASTERN SECTIONS OF SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA...GENERALLY ALONG AND EAST OF INTERSTATE 55...METROPOLITAN NEW ORLEANS...AND HOUMA. WEST OF THIS AREA...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY MORNING. A SQUALL LINE WITH STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST ACROSS SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI WEDNESDAY MORNING. DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES ARE EXPECTED ACROSS PORTIONS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI AHEAD OF THE COLD FRONT. IN ADDITION...HEAVY RAINFALL WITH STORM TOTALS OF 2 TO 3 INCHES ARE EXPECTED WITH LOCALLY HEAVIER AMOUNTS OF 4 TO 5 INCHES POSSIBLE THROUGH MIDDAY WEDNESDAY. HEAVY RAINFALL COULD RESULT IN FLOODING OF SOME LOW LYING AREAS AND STREETS. AT LEAST SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED WEDNESDAY THROUGH THURSDAY MORNING ACROSS THE TIDAL LAKES AND COASTAL WATERS. GALE WARNINGS MAY BE REQUIRED FOR THE COASTAL WATERS ON WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED THURSDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS REQUESTED IN THE TORNADO WATCH AREA. 22
In the hours before
Special weather statement, Nov 14, 3:15 PM CST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 315 PM CST TUE NOV 14 2006 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-150400- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES- ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE- WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 315 PM CST TUE NOV 14 2006 ...THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS AND TORNADOES THROUGH WEDNESDAY MORNING... A STRONG FALL STORM SYSTEM WILL CAUSE A WARM FRONT TO MOVE NORTH ACROSS SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI THE REMAINDER OF THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL CONTINUE TO DEVELOP IN ADVANCE OF AND BEHIND THE WARM FRONT THIS AFTERNOON AND EVENING. CONDITIONS ARE FAVORABLE FOR ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND TORNADOES...MAINLY WEST OF INTERSTATE 55...TO KENNER...TO HOUMA LINE THROUGH EARLY EVENING. THE RISK OF SEVERE WEATHER WILL EXPAND EAST AND SOUTH ACROSS AREAS SOUTH OF LAKE PONTCHARTRAIN AND ALONG THE MISSISSIPPI COAST LATER THIS EVENING AND OVERNIGHT. LOCALLY HEAVY RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE WHICH COULD CAUSE FLOODING OF STREETS AND POORLY DRAINED AREAS. ON WEDNESDAY...A STRONG COLD FRONT WILL MOVE THROUGH THE CENTRAL GULF COAST REGION DURING THE LATE MORNING AND EARLY AFTERNOON. CONDITIONS WILL REMAIN FAVORABLE FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS...HAIL...AND TORNADOES WEDNESDAY MORNING. PERSONS IN SUB-STANDARD HOUSING...LIKE TEMPORARY TRAILERS...SHOULD MAKE PLANS TO RELOCATE TO A STURDY BUILDING OR SHELTER...AWAY FROM WINDOWS...IF SEVERE WEATHER THREATENS YOUR AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS... WATCHES AND WARNINGS CONCERNING THIS POTENTIALLY DANGEROUS SEVERE WEATHER THREAT. 22
Special weather statement, Nov 14, 3:45 PM CST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 345 PM CST TUE NOV 14 2006 MSZ070-071-142230- PIKE-WALTHALL- 345 PM CST TUE NOV 14 2006 ...STRONG THUNDERSTORM MOVING ACROSS SOUTHERN PIKE COUNTY... AT 340 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A STRONG THUNDERSTORM MOVING EAST AROUND 35 MPH ACROSS SOUTHERN PIKE COUNTY. THIS ACTIVITY IS LOCATED NEAR PROGRESS AND SMITHBURG...AND WILL AFFECT AREAS IN AND NEAR LEXIE... TYLERTOWN...AND DEXTER THROUGH 430 PM. GUSTY WINDS UP TO 45 MPH....FREQUENT CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES ARE POSSIBLE WITH THIS THUNDERSTORM. WINDS OF THIS MAGNITUDE WILL BREAK OFF SMALL TREE LIMBS AND CAN BLOW AROUND UNSECURED OBJECTS. MOVE INDOORS WHEN THUNDERSTORMS ARE OCCURRING. DO NOT STAND BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES UNTIL THE STORM HAS PASSED. 92/JSS
Special weather statement, Nov 14, 4:32 PM CST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 432 PM CST TUE NOV 14 2006 MSZ071-142300- WALTHALL- 432 PM CST TUE NOV 14 2006 ...STRONG THUNDERSTORMS MOVING ALONG THE MISSISSIPPI LOUISIANA STATE LINE... AT 425 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF STRONG THUNDERSTORMS MOVING EAST AROUND 35 MPH ACROSS SOUTHERN WALTHALL COUNTY. THIS ACTIVITY IS LOCATED NEAR DEXTER...AND WILL AFFECT RURAL AREAS IN THE WESTERN PART OF THE COUNTY THROUGH 500 PM. GUSTY WINDS UP TO 45 MPH....FREQUENT CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES ARE POSSIBLE WITH THESE THUNDERSTORMS. WINDS OF THIS MAGNITUDE WILL BREAK OFF SMALL TREE LIMBS AND CAN BLOW AROUND UNSECURED OBJECTS. MOVE INDOORS WHEN THUNDERSTORMS ARE OCCURRING. DO NOT STAND BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES UNTIL THE STORM HAS PASSED. 92/JSS
Local storm report, Nov 14, 4:34 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
434 PM CST TUE NOV 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 10 N FRANKLINTON 30.99N 90.14W
11/14/2006 WASHINGTON LA LAW ENFORCEMENT
BARNS LEVELLED IN NORTHWEST PORTION OF PARISH REPORTED BY
SHERIFFS OFFICE. POSSIBLE TORNADO.
&&
25Local storm report, Nov 14, 4:44 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
444 PM CST TUE NOV 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TORNADO MOUNT HERMAN 30.96N 90.30W
11/14/2006 WASHINGTON LA EMERGENCY MNGR
MOBILE HOME DAMAGED BY POSSIBLE TORNADO NEAR MOUNT
HERMAN.
&&
PGRIGSBYSpecial weather statement, Nov 14, 5:22 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 522 PM CST TUE NOV 14 2006 LAZ038>040-150000- ST TAMMANY-TANGIPAHOA-WASHINGTON- 522 PM CST TUE NOV 14 2006 ...STRONG THUNDERSTORMS MOVING ACROSS EAST-CENTRAL LOUISIANA... AT 520 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF STRONG THUNDERSTORMS MOVING EAST AT 35 MPH ACROSS CENTRAL TANGIPAHOA TOWARD NORTHERN ST TAMMANY/SOUTHERN WASHINGTON PARISH. THIS ACTIVITY WILL APPROACH FOLSOM AND ENON BY 545 PM. GUSTY WINDS UP TO 45 MPH....FREQUENT CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES ARE POSSIBLE WITH THESE THUNDERSTORMS. WINDS OF THIS MAGNITUDE WILL BREAK OFF SMALL TREE LIMBS AND CAN BLOW AROUND UNSECURED OBJECTS. MOVE INDOORS WHEN THUNDERSTORMS ARE OCCURRING. DO NOT STAND BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES UNTIL THE STORM HAS PASSED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 12:42 AM CST | Tornado Warning | LIX | Amite, Pike | 33 min |
| Nov 15, 1:07 AM CST | Tornado Warning | LIX | Pike, Walthall | 23 min |
| Nov 15, 1:28 AM CST | Tornado Warning | LIX | Walthall | 17 min |
| Nov 15, 1:34 AM CST | Tornado Warning | LIX | Amite | 26 min |
| Nov 15, 1:57 AM CST | Tornado Warning | LIX | Amite, Pike | 33 min |
| Nov 15, 2:54 AM CST | Tornado Warning | LIX | Walthall | 36 min |
| Nov 15, 4:42 AM CST | Wind Advisory | LIX | Amite, Pearl River, Pike, Walthall, Wilkinson | 19 hr |
| Nov 15, 6:21 AM CST | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 39 min |
| Nov 15, 6:31 AM CST | Tornado Warning | LIX | Jackson | 29 min |
| Nov 15, 6:35 AM CST | Flash Flood Warning | LIX | Harrison, Jackson | 3 hr |
| Nov 15, 7:41 AM CST | Severe Thunderstorm Warning | LIX | Hancock, Pearl River | 49 min |
| Nov 15, 7:47 AM CST | Flash Flood Warning | LIX | Hancock, Pearl River | 118 min |
| Nov 15, 8:25 AM CST | Severe Thunderstorm Warning | LIX | Hancock, Harrison | 35 min |
| Nov 15, 9:25 AM CST | Flash Flood Warning | LIX | Hancock, Harrison, Jackson | 2 hr |
| Nov 15, 11:23 AM CST | Flash Flood Warning | LIX | Jackson | 97 min |
| Nov 15, 11:28 AM CST | Severe Thunderstorm Warning | LIX | Jackson | 32 min |
| Nov 15, 12:58 PM CST | Flash Flood Warning | LIX | Jackson | 2 hr |
Nearby
Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.